# SDR SWIA200311842

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 1,344 hours, 1,068 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGE RECEIVED IN FLIGHT.  RETURNED TO BOI.  CLEANED STAB TRIM DISCONNECT SWITCHES.  PERFORMED FUNCTIONAL CHECK OF STAB TRIM SYSTEM.  FUNCTION CHECKS GOOD IAW 27-40-00.
